Record Details

On the Consistency of a Class of Nonlinear Regression Estimators

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title On the Consistency of a Class of Nonlinear Regression Estimators
 
Creator Abebe, Asheber; Department of Mathematics and Statistics
Auburn University, AL 36849
McKean, Joseph W.; Western Michigan University
Bindele, Huybrechts F.; Auburn University
 
Subject Statistics
Nonlinear regression, Signed-rank, Order statistics, Strong consistency.
62J02, 62G05; Secondary 62F12, 62G20.
 
Description In this paper, we study conditions sufficient for strong consistency of a class of estimators of parameters of nonlinear regression models. The study considers continuous functions depending on a vector of parameters and a set of random regressors. The estimators chosen are minimizers of a generalized form of the signed-rank norm. The generalization allows us to make consistency statements about minimizers of a wide variety of norms including the L1 and L2 norms. By implementing trimming, it is shown that high breakdown estimates can be obtained based on the proposed dispersion function.
 
Publisher College of Statistical and Actuarial Sciences
 
Contributor
 
Date 2012-07-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/526
10.18187/pjsor.v8i3.526
 
Source Pakistan Journal of Statistics and Operation Research; Vol 8. No. 3, 2012; 543-555
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/526/260